# SDR AALA202210282394

- Difficulty date: October 20, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737852
- Aircraft serial: 33322
- Aircraft time: 27,674 hours, 11,650 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A010318
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR INBOARD TOP SIDE HAS PUNCTURE. LOCATED AT ELEVATOR STA 39.02. REPAIRED PUNCTURE ON RIGHT ELEVATOR IN BOARD SECTION UPPER SKIN PER SRM 55-20-01-2R-1.
